# SDR HEEA079470

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,030 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 206076073001
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC TUBE CHAFED ON BOTTOM SIDE. REPLACED WITH SERVICEABLE PART.
